# SDR ZP7A2016F00039

- Difficulty date: December 1, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N798PA
- Make and model: Braero BAE125800A
- Aircraft serial: 258070
- Aircraft time: 12,471 hours, 8,225 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080024
- Part serial: A9059L
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

AT FL400, ENGINE NR 2 BEGAN LOOSING POWER, N1 REDUCED TO BELOW 60 PERCENT, DESCENDED TO 14,000 FT N1 REDUCED TO BELOW 40 PERCENT. AT BELOW 8000 FT MSL ENGINE POWER BECAME FULLY RESPONSIVE.
